Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can having garlic give you yellow discharge ?

i normally have a yellowish vaginal discharge together with my normal clear discharge...the yellowish discharge dosent smell, itch or burn...but i havve been told that the color may be a fungal infection ( candida )....i have been on antibiotics for a couple weeks and the lips of my vagina itches...however i noticed a sort of greyish discharge earlier begining to think i have an infection...i have been using ingesting garlic everynight for the past 2 weeks...could this be as a result of the garlic detoxifying my system?....neither discharge has any smell....
Asked On : Thu, 14 Apr 2011
Answers:  2 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
welcome to healthcare magic
your history is sugestive of a fungal infection.since u have taken antibiotics this may be flared up this can be treated with anti fungal vaginal tablets and if necessary oral ant i fungal tablet sigle dose.but before that you have to examine by a gynecologist.
Answered: Thu, 14 Apr 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The yellowish and the greyish discharge and the itching of lips of vagina suggest that you are having some infection.Garlic does not have any effect on the vaginal discharge.The infection & discharge is because of antibiotic ;the reason is that when you take antibiotic the healthy bacilli which protect the vagina get destroyed making you prone to vaginal infection.Presently complete the course of antibiotic & consult a Gynaec to examine & advise you regarding the treatment to correct the vaginal flora.
Take care.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor